RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2003, Volume 73, Issue 3  


On Finite Simple Groups with the Set of Element Orders as in a Frobenius Group or a Double Frobenius Group
M. R. Aleeva
323
The Hardy–Littlewood Theorem for Fourier–Haar Series
E. D. Nursultanov, T. U. Aubakirov
340
The Subspace of $C[0,1]$ Consisting of Functions Having Finite One-Sided Derivatives Nowhere
E. I. Berezhnoi
348
Scattering by a Cylindrical Trap in the Critical Case
R. R. Gadyl'shin
355
Convergence of Greedy Algorithms in Banach Spaces
E. D. Livshits
371
On a Class of Multiple Integrals
R. N. Miroshin
390
On the Representation of Infinitely Differentiable Functions by Series of Exponentials
I. Kh. Musin
402
On the Rigidity of a Class of Glued Surfaces
L. P. Fomenko
416
Primes in Special Intervals and Additive Problems with Such Numbers
M. E. Changa
423
On the Maximum of the Modulus and the Maximal Term of Dirichlet Series
M. N. Sheremeta
437

Brief Communications
Spectral Analysis of Powers of the Operator $(Vf)(x)=q(x)\int_0^xw(t)f(t)dt$
I. Yu. Domanov
444
Averaging in the Autoresonance Model
L. A. Kalyakin
449
Determination of a Homogeneous Strictly Pseudoconvex Surface from the Coefficients of Its Normal Equation
A. V. Loboda
453
On Linear Representations of Analytic Moufang Loops
E. K. Loginov
456
Generalized Resolvents of Symmetric Operators
M. M. Malamud, V. I. Mogilevskii
460
Dynamics of Triangular Transformations of Sequences over Finite Alphabets
E. Mochko, V. V. Nekrashevych, V. I. Sushchanskii
466
On a Class of Ordinary Differential Equations of Various Orders on a Graph
Yu. V. Pokornyi, T. V. Beloglazova, K. P. Lazarev
469
Partitions of Groups into Large Subsets
I. V. Protasov
471
On Quasiclassical Field Theories Invariant with Respect to a Lie Group
O. Yu. Shvedov
474
Deformation of Irreducible Unitary Representations of Discrete Series of Hermitian Symmetric Simple Lie Groups in the Class of Pure Pseudorepresentations
A. I. Shtern
478
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019